| Model Number |
386807 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device brand name: bd cathena safety iv catheter bd multiguard technology 24 ga 0.75 in a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that the bd cathena safety iv catheter bd multiguard technology 24 ga 0.75 in experienced blood expsoure/splash during use.The following information was provided by the initial reporter: customer reported that blood leakage and splash occurred when hcp withdrew the needle after successful needle placement at hcu.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.